Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Bacneking

Terrible self-inflicted bacne

Recommended Posts

Hey guys, im new to the forum and have had a mild history with bacne and face acne. It was never anything to serious--but serious enough that regularly used proactiv and other over the counter remedies to cure it.

Now im not sure on this websites policy on this but i'm trying to be an honest as possible so i can get the right help. I recently took steroids, 12 weeks worth. Throughout the entire cycle my body acne would get progressively worse. The real bad stuff didnt kick in until i finished taking the supplements.

Ive currently been clean for around....2 months. My body acne is terrible: elbows, shoulders, chest, upper back, mid back, lower back. In fact the only spot i do not have pimples right now is my face lol. Im reading a lot of post and I see remedies that work with mild cases such as a pimple here...pimple there. What i am wondering is what is the most heavy duty strategy out there to combat this..my self esteem is shot, i counted roughly 150 pimples on my chest shoulders and back.

Any help would be greatly appreciated...again i apologize if this forum doesn't condone or allow posts about my situation.

Share this post


Link to post
Share on other sites

i feel your pain ive been through that. its sad to hear about someone else go through it.

i would definitely recommend going to the derm to go on accutane. or possibly antibiotics.

dont use too many harsh chemicals. in the past ive tried using benzol peroxide, aha, and body washes. I use a light exfoliator sometimes but i noticed i have the least pimples when i dont use any soap. your skin may be different, but just know that even if a bunch of different washes make ur skin worse, dermatologists wont tell u that cuz they want money

and some general tips that helped me: dont shower more than once a day - preferably at night. dont use hot water, and take it as fast as possible. this gave me dramatic results in how much acne i got. my main cause was taking 2 showers a day 30 min each with hot water.

exercise and sweating is good so u should do that before you take a shower at night. dont exercise in a way where you body rubs. i had to stop wrestling and mma (the ju jitsu part) because it caused me cysts from the friction. even working out can be bad, i can get cysts sometimes from benching. even book bags cause me acne on my shoulders. my skin is sensitive as hell

avoid dairy products and eat healthy. good luck man i hope the best for you

Share this post


Link to post
Share on other sites

Hi Backneking,

I'm sorry to hear you are having a hard time with your self esteem but WELL DONE for getting clean.

Your acne, although distressing, seems to have a clear and obvious cause and most positively of all it is very very likely to be temporary.

Most likely your body just needs to be allowed to get back to normal... you were on the steroids longer than you have been off of them so I think there is every hope that, with patience, you will be as clear as you were before... bodies are like plants delicate but really resiliant aswell.

Maybe a topical treatment would be a good idea for a few months until this breakout is over is a good idea to prevent scaring though.

Benzoyl peroxide (works well and reasonably quickly but tis drying and bleaches everything)

topical antibiotics (like Zineryt... contains zinc and erythromycin... your skin can become resistant BUT you probably would not be on it long enough to have to worry about that)

Azelaic acid (its what I used to totally clear my skin, similar to BP but its milder and bleaches nothing but it did take months to work)

Topical retanoids are an option but many people say that they can cause an initial breakout for a while before they clear your skin so not sure if they are appropriate for a probable temporary case like yours

Since you are trying to let your body rebalance I would not immediately jump into taking antibiotic pills but thats a personal choice really... Luckily you can get topical antibiotics so you can still use them without disrupting your internal balance too much...

I'd reccomend a topical like BP or a topical antibiotic like zineryt.

Speak to your GP and, if you can, be honest...... they will most likely just be glad you are off of it. :) Good luck and I hope its all temporary.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×